Normal view MARC view ISBD view

Annals of Institute of Statistical Mathematics : Vol. 1-10 (Index), 1949-59 [Bound Journal]

by Matusita, K. (Ed).
Type: materialTypeLabelBookPublisher: Tokyo Institute of Statistical Mathematics 1949-59ISBN: .Subject(s): Statistical-Mathematics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned MAT (Browse shelf) Available 02120

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.